Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Accientall overdose
    avatar
    jaws82 posted:
    I am in a 12-step program and relapsed (accidental? ) My wife takes care of the meds I take. I also see a pain management doctor for chronic neck and back issues and am having my third surgery at the end of July. I took too much of my pain meds and my sponsor in NA along with numerous friends I COULD have died. I am so scared that would happen again. I have tried to stop taking them but the withdrawl symptoms are horrific. I really need help













    at end of ment doctor every month from chronic neck and back issues., I am having my 3rd surgery
    Reply
     
    avatar
    cindigal responded:
    What kind of side effects did you get from withdrawal of pain meds.??. I saw a program about people so addicted to them and it's very hard to stop. Myself, I dont take them ever but once when I had a bad ear ache. I probably took one or two from the bottle. The bottle is still in my cabinet. I took depression meds for many years, different ones but I be scared to ever take pain meds for the reasons you mentioned. If you have the fear of taking them again, remind yourself of how terrible the side effects of withdrawal. Probably that alone would keep from taking them.


    cindigal


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.